Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Real analytic desingularization and subanalytic sets: an elementary approach


Author: H. J. Sussmann
Journal: Trans. Amer. Math. Soc. 317 (1990), 417-461
MSC: Primary 32B20; Secondary 32C45
MathSciNet review: 943608
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a proof of a theorem on desingularization of real-analytic functions which is a weaker version of H. Hironaka's result, but has the advantage of being completely self-contained and elementary, and not involving any machinery from algebraic geometry. We show that the basic facts about subanalytic sets can be proved from this result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32B20, 32C45

Retrieve articles in all journals with MSC: 32B20, 32C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-0943608-5
PII: S 0002-9947(1990)0943608-5
Article copyright: © Copyright 1990 American Mathematical Society